advertisement
Question
Posted by: Ella | 2006/10/25

Roaccutane

I heard that acne that comes back after roaccutane is more severe and resist treatment, is this true?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

If Roaccutane is given in the correct dosage for the correct time recurrences occur in about 20% of cases.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement